MathSciNet Relay Station
MathSciNet bibliographic data
MR843452 41A65
Wasilkowski, G. W.; Woźniakowski, H. Average case optimal algorithms in Hilbert spaces. J. Approx. Theory 47 (1986), no. 1, 17–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement